MathSciNet Relay Station
MathSciNet bibliographic data
MR56704 (15,115c) 30.0X
Nehari, Zeev Some inequalities in the theory of functions. Trans. Amer. Math. Soc. 75, (1953). 256–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement